# SDR R61A20100157

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 9,399 hours, 7,923 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R-1 DOOR ARMING HANDLE WAS VERY HARD TO MOVE.  MAINTENANCE PERFORMED OPS CHECK OR ARMING HANDLE PER EMB AMM AND OPS CHECK GOOD.
